Virginia, 2008

Hail in Virginia, August 14, 2008

August 14, 2008 · NWS AKQ · 2 events in 2 counties and zones

Isolated severe thunderstorms produced large hail across portions of central Virginia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

Isolated severe thunderstorms produced large hail across portions of central Virginia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Aug 14, 3:23 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 14, 3:23 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
423 PM EDT THU AUG 14 2008

.SYNOPSIS...
A WEAK TROF WILL LINGER OVER THE AREA TONIGHT...AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS THE REGION LATE FRIDAY THROUGH
SATURDAY AFTERNOON. HIGH PRESSURE WILL BUILD IN FROM THE WEST LATE
SATURDAY AND SUNDAY...THEN REMAIN OVER THE AREA THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A FEW SHRAS/TSRAS POPPING THIS AFTN OVR EXTRM NRN/NW CNTIES IN
SHRTWV ENERGY TROF. THIS ENERGY WILL MAINTAIN/DEVELOP ISLTD/SCTD
SHRAS AND TSRAS MAINLY ACRS NRN 1/2 OF CWA THIS EVENG/OVRNGT. MOST
ACTIVITY...ANY STRNGER TSRAS WILL MOVE INTO/ACRS VA NRN NECK AND
LWR MD ERN SHR. OTHRWISE...MSTLY CLR OR PRTLY CLDY TNGT WITH MIN
TEMPS RANGING THRU THE 60S TO NR 70.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
UPR TROF OVR THE GRT LKS AND OH VLY THIS EVENG...THEN DEEPENS AS
IT DIVES SE TWD THE REGION FRI THRU SAT MORNG. THIS WILL PUSH A
COLD FRNT ACRS THE AREA LATER FRI THRU SAT MORNG...WITH SCTD SHRAS
AND TSRAS. THE FRNT WILL PUSH FARTHER OUT TO SEA LATER SAT AND SAT
NGT...AS UPR TROF SWINGS THRU AND OFF THE CST. WILL KEEP A SLGT
CHC OF PCPN IN THE ESE THRU SAT AFTN. MAX TEMPS ON FRI WILL BE IN
THE MID TO UPR 80S...AND IN THE LWR TO MID 80S ON SAT. MOST AREAS
SHUD GET AT LEAST SOME RAINFALL FM THIS COLD FRNT.

HI PRES WILL BLD INTO THE REGION FM THE W FOR LATER SAT THRU SUN.
MSTLY SNY ON SUN WITH MAX TEMPS IN THE MID 80S TO NR 90.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A WEAK UPPER LEVEL TROF WILL SWING THRU THE MID ATLANTIC LATE
SUNDAY...BUT AVAILABLE LIFT AND MOISTURE APPEAR LIMITED SO WILL
LEAVE OUT ANY MENTION OF PRECIP FOR NOW. OTW...WEAK SFC HIGH
PRESSURE WILL REMAIN OVER THE REGION THRU EARLY NEXT WEEK.

MODELS ARE NOT IN GOOD AGREEMENT WITH RESPECT TO THE STRENGTH AND
TRACK OF AN AREA OF LOW PRESSURE CURRENTLY LOCATED NEAR THE LESSER
ANTILLES. THE 12Z RUN OF THE ECMWF KEEPS A STRONGER RIDGE OF HIGH
PRESSURE OVER THE NW ATLANTIC WHICH WOULD FORCE THE SYSTEM MORE TO
THE SOUTH AND WEST AND INTO THE GULF OF MEXICO...WHILE OTHER MODELS
SHOW A WEAKER RIDGE OVER THE ATLANTIC WITH AN UPPER LEVEL TROF OVER
THE ERN US WHICH COULD RESULT IN A MORE N/NW TRACK. BEING SEVERAL
DAYS OUT FROM NOW AND GIVEN THE DISAGREEMENT AMONG THE EXTENDED
MODELS WILL NOT STRAY MUCH FROM HPC GUIDANCE. INCLUDED A SLIGHT
CHANCE OF TYPICAL AFTERNOON/EVENING SHWRS/TSTMS EACH DAY. TEMPS WILL
NOT VARY MUCH...HIGHS IN THE UPR 80S/LWR 90S AND LOWS IN THE MID
60S/LWR 70S.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WEAK SHORT WAVE MAY BRING WIDELY SCT TS TO NRN PORTIONS OF THE
CWA...MOST LIKELY AFFECTING SBY AND POSSIBLY RIC AROUND 00Z TIME
FRAME. CLOUDS MAY INHIBIT FOG FORMATION AT SBY BUT WENT TEMPO 1 MILE
FROM 06 TO 10Z. FRI SHOULD START SIMILAR TO TODAY BUT WITH BETTER
CHANCES OF CONVECTION BEYOND THIS FCST PERIOD AS FRONT MOVES
SLOWLY THROUGH THE AREA. HIGH PRESSURE BUILDS INTO THE AREA OVER
THE WEEKEND AND EARLY NEXT WEEK WITH MAINLY VFR CONDS AND LITTLE
OR NO PCPN.

&&

.MARINE...
NAM12 AND AKQ WRF INDICATE A SOUTHERLY SURGE OVER THE CHES BAY THIS
EVENING INTO EARLY FRI MORNING. GOOD INITIALIZATION OF THESE MODELS
WITH LATE AFTERNOON OBS ALREADY SHOWING SOME GUSTS APPROACHING 20 KT
OVER PORTIONS OF THE BAY. KEPT THE SCA FOR WINDS FOR ALL BAY ZONES
IN EFFECT THRU LATE TONIGHT. LATER SHIFTS WILL NEED TO MONITOR
TRENDS IN ORDER TO DETERMINE WHETHER TO EXTEND OR DROP THE SCA EARLY.

WINDS WILL THEN BE MAINLY DIURNALLY DRIVEN FRI THRU EARLY NEXT WEEK
AS WEAK HIGH PRESSURE BUILDS INTO THE REGION...WITH OFFSHORE WINDS
DURING THE NIGHT (5 TO 10 KT) AND ONSHORE/SEABREEZE WINDS DURING
EACH AFTERNOON/EVENING (10 TO 15 KT). SEAS/WAVES WILL GENERALLY BE
1 TO 2 FT OVER THE BAY/SND...AND 2 TO 3 FT OVER THE ATLANTIC ZONES.

THE LONG TERM WX PATTERN REMAINS A BIG QUESTION MARK RIGHT NOW WITH
POOR MODEL CONSENSUS IN REGARDS TO AN AREA OF LOW PRESSURE OVER THE
NW ATLANTIC. WILL NOT STRAY MUCH FROM THE PREVIOUS FCST THINKING...
KEEPING MAINLY LIGHT WINDS AND SEAS FOR NOW.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR ANZ630>632.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...JRL
AVIATION...LSA
MARINE...JRL
Hazardous weather outlook, Aug 14, 3:30 PM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
430 PM EDT THU AUG 14 2008

ANZ633-650-652-654-656-658-MDZ021>025-NCZ012>017-030>032-102-VAZ048-
049-060>100-152030-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
430 PM EDT THU AUG 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>632-152030-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
430 PM EDT THU AUG 14 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY
AND THE SOUTHERN CHESAPEAKE BAY.

.DAY ONE...TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS...

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEWITSKY

In the hours before

Special weather statement, Aug 14, 2:59 PM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
359 PM EDT THU AUG 14 2008

VAZ064-074>076-142100-
CAROLINE VA-ESSEX VA-RICHMOND VA-WESTMORELAND VA-
359 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORM MOVING WESTMORRRRELAND COUNTY*...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAMPLAIN...MOVING EAST AT 16 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR CHANCE AT 405 PM EDT...LEEDSTOWN AT
410 PM EDT...PEEDS AT 425 PM EDT...SINGERLY AT 430 PM EDT...LERTY AT
440 PM EDT...MONTROSS AT 445 PM EDT.

WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

LSA
Special weather statement, Aug 14, 2:59 PM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
359 PM EDT THU AUG 14 2008

VAZ064-074>076-142100-
CAROLINE VA-ESSEX VA-RICHMOND VA-WESTMORELAND VA-
359 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORM MOVING WESTMORELAND COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAMPLAIN...MOVING EAST AT 16 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR CHANCE AT 405 PM EDT...LEEDSTOWN AT
410 PM EDT...PEEDS AT 425 PM EDT...SINGERLY AT 430 PM EDT...LERTY AT
440 PM EDT...MONTROSS AT 445 PM EDT.

WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

LSA
Special weather statement, Aug 14, 3:10 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 PM EDT THU AUG 14 2008

VAZ073-077-078-084-085-142130-
GLOUCESTER VA-KING AND QUEEN VA-LANCASTER VA-MIDDLESEX
VA-NORTHUMBERLAND VA-
410 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORM MOVING THROUGH THE MIDDLE PENINSULA...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF URBANNA...MOVING EAST AT 15 MPH.
THE STRONG THUNDERSTORMS WILL BE NEAR WARNER AT 415 PM EDT...REMLIK
AT 420 PM EDT...SALUDA AT 425 PM EDT...URBANNA AT 430 PM EDT...COOPER
AT 440 PM EDT...SENORA AT 445 PM EDT.

EXPECT SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH
OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS
REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

HEAVY RAINFALL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE
LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

MCNATT
Special weather statement, Aug 14, 4:08 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
508 PM EDT THU AUG 14 2008

VAZ065-066-142230-
LUNENBURG VA-MECKLENBURG VA-
508 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORM MOVING INTO THE SOUTHEASTERN VIRGINIA
PIEDMONT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF CHASE CITY...OR ABOUT 8
MILES NORTHEAST OF VIRGILINA...MOVING EAST AT 18 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR CLARKSVILLE AT 520 PM EDT...FINCHLEY AT
535 PM EDT...SKIPWITH AT 540 PM EDT...ROGERS CORNER AT 555 PM EDT...
BASKERVILLE AT 615 PM EDT...WIGHTMAN AT 620 PM EDT.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THIS STORM AS WELL. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW
LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

MCNATT
Special weather statement, Aug 14, 4:51 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
551 PM EDT THU AUG 14 2008

VAZ072>074-076-078-085-142245-
ESSEX VA-KING AND QUEEN VA-KING WILLIAM VA-LANCASTER VA-MIDDLESEX
VA-RICHMOND VA-
551 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORM MOVING ACROSS KING AND QUEEN COUNTY...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF KING WILLIAM...OR ABOUT 7
MILES NORTH OF KING AND QUEEN COURTHOUSE...MOVING EAST AT 24 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR HOWERTONS AT 600 PM EDT...UPRIGHT
AT 605 PM EDT...CENTER CROSS AT 610 PM EDT...BOWLERS WHARF AT 615 PM
EDT...SHARPS AT 620 PM EDT...TIDEWATER AT 625 PM EDT.

WIND GUSTS TO 40 MPH...SMALL HAIL AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

BAJ
Special weather statement, Aug 14, 5:10 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
610 PM EDT THU AUG 14 2008

VAZ064-074>076-142315-
CAROLINE VA-ESSEX VA-RICHMOND VA-WESTMORELAND VA-
610 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORMS FROM CAROLINE COUNTY TO WESTMORELAND
COUNTY...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM 11 MILES NORTHEAST OF MONTROSS TO 18 MILES
WEST OF MONTROSS...OR FROM 6 MILES SOUTHWEST OF LEONARDTOWN TO 10
MILES NORTHWEST OF CHAMPLAIN...MOVING EAST AT 19 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR   MONTROSS AROUND 705 PM EDT...

EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.

BAJ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Essex

When
August 14, 5:40 PM EST
Where
Essex County, Center Cross
Measured
0.75 in hail
Reported by
Public
Coordinates
37.800, -76.780

Penny size hail was reported.

Hail, Caroline

When
August 14, 7:18 PM EST
Where
Caroline County, 0.69 mi N of Sparta
Measured
1.75 in hail
Reported by
Public
Coordinates
38.010, -77.230

Golf ball size hail was reported along Seals Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2008Every state in 2008This day in weather historyWarnings in Virginia, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 133269, 133270.